# SDR UPS07849803

- Difficulty date: April 20, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 HFEC & VISUAL INSPECTION DETECTED A CRACK ON THE C-4 (D-PIT) UPPER FWD DOOR JAMB CORNER.  CRACK RUNS FROM FASTENER HOLE TO EDGE OF CUTOUT.  REMOVED EXISTING DOUBLER.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER.  REAMED DISCREPANT FASTENER HOLES IAW SRM 53 53-02-0 FIG 21 AND SAA EA 008-5330-01-A0827.
